Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2022 | Published | Journal Article | IST-REx-ID: 12684 |

Horesh, Tal, and Frédéric Paulin. “Effective Equidistribution of Lattice Points in Positive Characteristic.” Journal de Theorie Des Nombres de Bordeaux, vol. 34, no. 3, Centre Mersenne, 2022, pp. 679–703, doi:10.5802/JTNB.1222.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 6319 |

Bretèche, Régis de la, and Timothy D. Browning. “Contre-Exemples Au Principe de Hasse Pour Certains Tores Coflasques.” Journal de Théorie Des Nombres de Bordeaux, vol. 26, no. 1, Cellule MathDoc/CEDRAM, 2014, pp. 25–44, doi:10.5802/jtnb.857.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Pausinger, Florian. “Weak Multipliers for Generalized van Der Corput Sequences.” Journal de Theorie Des Nombres Des Bordeaux, vol. 24, no. 3, Université de Bordeaux, 2012, pp. 729–49, doi:10.5802/jtnb.819.
[Published Version]
View
| Files available
| DOI